Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Fourier expansions for Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials


Author: A. Bayad
Journal: Math. Comp. 80 (2011), 2219-2221
MSC (2010): Primary 11Yxx, 30D30
DOI: https://doi.org/10.1090/S0025-5718-2011-02476-2
Published electronically: March 7, 2011
MathSciNet review: 2813356
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find Fourier expansions of Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials. We give a very simple proof of them.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11Yxx, 30D30

Retrieve articles in all journals with MSC (2010): 11Yxx, 30D30


Additional Information

A. Bayad
Affiliation: Département de Mathématiques, Université d’Évry Val d’Essonne, Bd. F. Mitterrand, 91025 Évry Cedex, France
Email: abayad@maths.univ-evry.fr

DOI: https://doi.org/10.1090/S0025-5718-2011-02476-2
Keywords: Fourier series, Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi numbers and polynomials, residue theorem
Received by editor(s): July 19, 2010
Received by editor(s) in revised form: August 14, 2010
Published electronically: March 7, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.